# SDR 99ZZZX4086

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Lt Cockpit
- Component: Alidsg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S ALTIMETER FLAGGED DURING CRUISE FLIGHT.  REMOVED AND REPLACED ALTIMETER.  SUBMITTER STATED THIS IS THE SECOND REPORT OF A FLAGGING PROBLEM WITH THIS ALTIMETER IN THE PAST 12 MONTHS.  BENCH TEST DID NOT VERIFY THE FAULT.  COMP P/N KEA-346/066-03062-0008.  (X)
